For severe pain DR may give 100 mg. Tramadol either I.V. or Suppository or I.M. for prompt relief. What are the chances of rise in B.P. What should be prophylaxis if any and treatment in case of rise in B.P.
mantri_sy hI lots of reading in webMD and proMed and no matter what form you use Tramadol,,, the only thing listed and it is in the very rare case is increase bp,
now some of the side effects may make a person think its there bp like light headed when standing,and a few others But in most cases you can't tell without taking your blood pressure and as i said it is a very rare issue if at all... oral,and IV,IM,RECTAL ALL HAD the same info... I would get more info from your doctor they are more concerend about abuse,and the rectal and injections sounds like they really have the info more on tablets,,not used much other ways at this time these were in test studies... But as i said they say very rare is the bp changed call your doctor and get better info.its like next to not a problem as long as you stay in the prescribed dose... i listed where i got my info..you can read it but if your worried i would just call doctor and have a blood pressure machine but it would be more a waste of money unless YOU ALREADY have high bp but it would be next to zip with this medication on the prescribed dose..see what your doctor tell you..chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 21 May 2014 • 2 answers
Updated 10 Nov 2017 • 3 answers
Updated 2 Mar 2017 • 1 answer
Updated 17 Feb 2019 • 2 answers
Updated 4 Oct 2018 • 1 answer